# SDR 98ZZZX1118

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8777W
- Make and model: Piper PA-28-235
- Aircraft serial: 2810321
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Misinstalled
- Location: Lt/Rt Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT MAIN FUEL TANKS INSTALLED WITH AN 526-C NON-STRUCTURAL SCREWS OF ASSORTED WRONG LENGTHS.  THIS INSTALLATION CALLS FOR 60 EACH MS 27039C-8-12 (OR EQUIVALENT) STRUCTURAL SCREWS ALONG THE SPAR, TOP AND BOTTOM, AND 80 EACH MS 27039C-8-9 SCREWS ALONG THE SIDES OF THE TANKS.  THESE TANKS WERE REPAIRED AND INSTALLED IN JANUARY, 1997 (BY OWNER RECOLLECTION).  AIRCRAFT RECORDS NOT AVAILABLE FOR EXACT DATES AND TIMES.
